Yes adivan can make you more depressed, everyone's body handles different meds differently. It is also addictive, so if you had been on it for awhile and stopped cold turkey the shakes could have been from withdrawl. Adivan, like xanax (which is what I take), are both used as a calming med. so if it makes you tired that is probably why. Let your dr. know about the reactions and hopefully they can find another that works better without the side effects. When my dr. gives my a different med. I always ask him as well as the pharmists what the side effects are. There have been times when my dr. did not tell me all the possible side effects could be but the pharmasists did, I left the med at the pharmacy, refusing to pay for it and called my dr to try something else.
Somewhere over the rainbow way up high
There's a land that I heard of once in a lullaby.
Somewhere over the rainbow skies are blue. And the dreams that you dare to dream really do come true.
Some day I'll wish upon a star. And wake up where the clouds are far behind me. Where troubles melt like lemondrops, away above the chimney tops. That's where you'll find me
Somewhere over the rainbow Bluebirds fly. Birds fly over the rainbow, why then, oh why can't I? Some day I'll wish upon a star and wake up where the clouds are far behind me. Where troubles melt like lemondrops, away above the chimney tops. That's where you'll find me.
Somewhere over the rainbow Bluebirds fly. Birds fly over the rainbow. Why then, oh why can't I?
If happy little bluebirds fly beyond the rainbow, why, oh why can't I?